contribute
News

Tips from a short conversation with the Spiritual Emergence Network

Published on July 24, 2015 under bipolar disorder

The other night I had a mini panic attack when I was falling asleep.

I had an experience of falling asleep yet being wide awake. I was breathing rhythmically like I was being breathed rather than breathing.  My eyes started moving rapidly as if I was sleeping in hyperspeed. The I had the thought that “OMG I’m travelling through time”.  I stood up out of bed and my body began to shake uncontrolably.  I started arranging my safety plan so I would keep myself safe.  As I did that I realized I was calming down and I eventually stopped shaking.  I called my mommy to come over and stay with me.  I took lorazapam to sleep. 

I am/was slightly concerned with this event as I am back on my full combination of medication.  I had my mom or a friend stay with me for a few nights and continued to take lorazapam.  As I didn’t want my body to get addicted to that medication, I decided two nights ago I would stop taking it.  I realized it was a good opportunity to call the spiritual emergence network to see what insights they would have to offer.  Here are the point form notes I took while we talked.

how i feel and how it means to me

meds dont affect spiritual part

balance and stay grounded

learning my limits – individual

just be in the experience

feel yourself in contact with the bed 

be with what is

maybe something is arising

oneness is natural state

being in the world

spirit is outside that not affected by medication

intellectual vs. the experience…doest match up with books

allow myself to have it

ability to be in the world

basic self care, sleep

level blood sugar

can help altered experience

opening my heart feeling my center

Anyways, next time I feel like I’m travelling through time (at leastin terms of my consciousness) I may choose not to panic.  Practice practice practice 🙂

Liked it? Take a second to support nutnoggin on Patreon!

0 Comments

Leave a Reply

%d bloggers like this: